# SDR XV6A2014092300006

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N661CS
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 81,744 hours, 21,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 26679
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON PRE DEPARTURE CHECK L1 & R1 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY & BATTERY PACK AT L1 FLIGHT ATTENDANT SEAT IAW AMM 33-51-07.  OPS CHECKED NORMAL.
